# SDR GLBA2003002

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 20,295 hours, 24,410 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 3443
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,438 hours, 10,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER ROL INDICATOR OF EADI SEEMED TO BE F/O'S ADF.  REMOVED AND REPLACED NR 2 VG, OPS CHECK GOOD.
